Elliptikus görbék és Fermat-sejtés

Rónyai, Lajos (1992) Elliptikus görbék és Fermat-sejtés. MATEMATIKAI LAPOK, 2 (3-4). pp. 1-22.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:36
Last Modified: 14 Jul 2014 13:13
URI: http://eprints.sztaki.hu/id/eprint/5

Update Item Update Item